IV been takeing seroquel for 3 days at night I take my 100mg pill as prescribed in the morning I'm in such a fog most of the day I can't think straight and for about 2 hrs after wakening up I'm real touchy angry. Are these normal side effects or should I be worried thanks for the advice
It's normal to be drowsy and in a fog when you first start taking seroquel. It should lessen after a couple of weeks. With any antipsychotic like Seroquel, there are side effects, but they vary from person to person. You should tell your psychiatrist, or whoever prescribes your meds, about the irritability and anger. It may be that Seroquel is not the best drug for you. It takes time to find the right one or combination.
Hi, lovey! Yes, those are *normal* side effects that will off ~ usually within a week or so. Do give Seroquel a chance ~ it works beautifully for me at 400mg ~ but if the side effects last longer than 2 weeks let your doctor know.
Try to plan on 8-9 hours of sleep which really helps to cut the fog.
Best wishes, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on day 5 of Harvoni treatment. I have pretty bad brain fog from tx. Of hep c 7 years ago. I was?
Posted 20 Jan 2016 • 1 answer
Nature-Throid - I have been on 1/2 gram NatureThroid for a little over a month now. My brain fog has
Posted 28 Aug 2016 • 1 answer
I have noticed when taking fish oil that I develop a slight brain fog - does this sound familiar to?
Posted 15 Feb 2017 • 1 answer
Posted 6 Mar 2017 • 1 answer
Posted 1 day 6 hours ago • 1 answer